# SDR ASAA2018081655802

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 38,748 hours, 11,905 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POWER TRANSFER FROM APU/GND WITH POWER SPIKE THE RIGHT SIDE MCDU WENT BLANK AND WILL NOT RESTORE. TRANSFERED POWER BACK TO APU. ACFT GROUNDED. PERFORMED FIM 34-61 TASK 804 & FIRST OFFICER`S FMC MCDU RESTORED.
